Beyond Natural Sciences
Applied Mathematics and Nonlinear Sciences

Article details
Buy now
Available online: April 14, 2018

Research on relationship between tourism income and economic growth based on meta-analysis

Yong Qin, Yuyan Luo, Yuqing Zhao, Jin Zhang
Volume 3 - Issue 1.     Year 2018.     Pages 105–114.

DOI: 10.21042/AMNS.2018.1.00008

Abstract

In recent years, with the rapid growth of Chinese economy, the domestic tourism industry has gradually formed. Many scholars on the relationship between the tourism income and economic growth has carried on the empirical research and the most found that tourism income promote economic growth. The study uses the method of meta-analysis to study the relationship between tourism income and economic growth in major cities, and then analyzes the relationship between domestic tourism income and economic growth. Through literature retrieval, extract contains 409 sample sizes 21 valid documents, it is found that the tourism income and economic growth significantly correlated, analyzing the relation between the two different methods and no significant influence on the relation between regional differences. This study provides a way to promote economic growth.

   View all volumes & issues

Journal details

ISSN:
2444-8656
Category:
Applied Mathematics, Nonlinear Sciences

Metrics

This journal is indexed by:

This journal works looking for quality under the standards of:

© UP4, Institute of Sciences, S.L.

CIF: B-30894240
C/ Isla de la Bahía, no8, BQ 3, 4, VVDA 70,
FINCA 06813, 30868 Isla Plana (Cartagena)
(+34) 968 152055/ (+34) 600397005
info@up4sciences.org
http://www.up4sciences.org

Blog

  
Society registered at the Region of Murcia Mercantil Register issue 3111, paper 84, inscription 1 with sheet MU-88065